# SDR SA06004

- Difficulty date: January 10, 2006
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N113UW
- Make and model: Airbus A320-214
- Aircraft serial: 1141
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIC - MAINTENANCE REPORTED THE LOW LEVEL EMERGENCY LIGHTS AT ROW 23 INOPERATIVE.  MAINTENANCE RESEATED THE QUICK-DISCONNECT PLUG BENEATH THE SEAT.  OPERATIONAL CHECK GOOD.
